... couldn't believe. Kicking, anxiety, chills, and terrible insomnia. Those symptoms except anxiety are mainly relieved as of today. The lingering issue that I'm having is depression... just pure lack of energy motivation and hopelessness. Should I consider seeing the doctor for an antidepressant or is this depression and increased anxiety likely to pass as the detox continues? Thank you for any input, I appreciate any thoughts or suggestions
I wont insult u by going into detail about it because as a opiate user your probably aware of the problems that using causes with endorphine (happy hormone) destruction within your brain. Ask yourself how were before u started using? If u were never this depressed then chances are that yes, it is just your brain readjusting tolife with out poiates/opiodes. This you must believe will improve as time goes on and u need to trust in ur own brains ability to stabalise. If this depression was always an underlying syptom then I'd have to agree with u that seeking medical help is most probably the best option. Well done for gettin clean though the worst is over!
I am now almost 2 months off Subs after a slow taper and knew i would likely have some depression, so when i got to .25, i went on a low dose of amitriptyline. Mrs. Edwards is very correct about you needing endorphins, exercising will help your brain produce them. Do this only if you are physically able and start slowly, so you won't get sore and stop. an antidepressant might very well help. congrats on your achievement. Try 2 stay busy, that helps also. pattishan
First I'd like to say congratulations... you did it !!!
On the depression thing, I agree with patti, gettin exsercise will help greatly, yet I feel hyopcritical writing that, as I had to go on an antidepressant for a short while when I cold turkeyed off prescribed Oxy. So, do what's in your heart. If you are feeling badly enough, you know what to do... get thyself to the doctor asap, as depression is nothing to muck about with. And I suspect you won't have to take anything for a long period of time.
And again, nice job of taking back your life !!!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 2 answers
Posted 15 Sep 2011 • 4 answers
Posted 9 Jan 2012 • 8 answers
Posted 13 Aug 2014 • 3 answers
Posted 15 Nov 2015 • 1 answer